# SDR UALA2010011500193

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 55,466 hours, 19,319 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP LIGHTING AFT 3 ROWS INOP.  AFT EMERGENCY STRIP FWD OF AFT LAV INOP.  INSTALLED NEW LIGHT STRIP PN 36262-4, CHECK OK.
